# SDR USAA2012122800007

- Difficulty date: November 30, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,475 hours, 21,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL BETWEEN FR46+16 INCHES TO FR47/51, -Y1292.  REPLACED SEAT RAIL BETWEEN FR46+16 INCHES TO FR47/51, -Y1292 IAW A319 SRM 57-41-15 PARAGRAPH 5B FIG 202.
